# SDR 97UAL900571

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Engine: Iae V2527A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: 195PNO1YO1
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE WITH LITTLE SMOKE COMING FROM RUDDER TRIM INDICATOR.  *S/D*  RUDDER TRIM INDICATOR WAS INOPERATIVE AS OF JULY 25, 1997, CIRCUIT BREAKER WAS SUBSEQUENTLY CAPPED.  A NEW RUDDER TRIM INDICATOR WAS INSTALLED ON JULY 30, 1997.
